×
About 94 results

ALLMedicine™ Drug-induced Lupus Erythematosus Center

Research & Reviews  47 results

Complication of Mycobacterium tuberculosis treatment: Isoniazid-induced pneumonitis.
https://doi.org/10.1016/j.ijid.2020.09.1431
International Journal of Infectious Diseases : IJID : Official Publication of the International Society for Infectious Diseases; Adkinson BC, De La Fuente J et. al.

Sep 28th, 2020 - Prolonged therapy with isoniazid is used for the treatment of pulmonary tuberculosis. Drug-induced lupus erythematosus is a rare, adverse event associated with isoniazid use and can complicate treatment, especially if it is associated with pneumon...

Drug-Induced Lupus Erythematosus Differential Diagnoses
https://emedicine.medscape.com/article/1065086-differential

Jul 9th, 2018 - Diagnostic Considerations Drug-induced lupus erythematosus (DILE) is characterized by improvement upon withdrawal of the offending drug or agent in a patient with a previously normal immune system. No specific criteria establish the diagnosis of D...

Drug-Induced Lupus Erythematosus Treatment & Management
https://emedicine.medscape.com/article/1065086-treatment

Jul 9th, 2018 - Medical Care Symptoms of drug-induced lupus erythematosus (DILE) usually clear within weeks of stopping the culprit drug; however, residual antibodies may persist for extended periods after discontinuance of the identified causative agent. General...

Drug-Induced Lupus Erythematosus 
https://emedicine.medscape.com/article/1065086-print

Jul 9th, 2018 - Background Drug-induced lupus erythematosus (DILE) is a variant of lupus erythematosus that resolves within days to months after withdrawal of the culprit drug in a patient with no underlying immune system dysfunction. DILE can arise months to yea...

Drug-Induced Lupus Erythematosus
https://emedicine.medscape.com/article/1065086-overview

Jul 9th, 2018 - Background Drug-induced lupus erythematosus (DILE) is a variant of lupus erythematosus that resolves within days to months after withdrawal of the culprit drug in a patient with no underlying immune system dysfunction. DILE can arise months to yea...

see more →

Clinicaltrials.gov  47 results

Complication of Mycobacterium tuberculosis treatment: Isoniazid-induced pneumonitis.
https://doi.org/10.1016/j.ijid.2020.09.1431
International Journal of Infectious Diseases : IJID : Official Publication of the International Society for Infectious Diseases; Adkinson BC, De La Fuente J et. al.

Sep 28th, 2020 - Prolonged therapy with isoniazid is used for the treatment of pulmonary tuberculosis. Drug-induced lupus erythematosus is a rare, adverse event associated with isoniazid use and can complicate treatment, especially if it is associated with pneumon...

Drug-Induced Lupus Erythematosus Differential Diagnoses
https://emedicine.medscape.com/article/1065086-differential

Jul 9th, 2018 - Diagnostic Considerations Drug-induced lupus erythematosus (DILE) is characterized by improvement upon withdrawal of the offending drug or agent in a patient with a previously normal immune system. No specific criteria establish the diagnosis of D...

Drug-Induced Lupus Erythematosus Treatment & Management
https://emedicine.medscape.com/article/1065086-treatment

Jul 9th, 2018 - Medical Care Symptoms of drug-induced lupus erythematosus (DILE) usually clear within weeks of stopping the culprit drug; however, residual antibodies may persist for extended periods after discontinuance of the identified causative agent. General...

Drug-Induced Lupus Erythematosus 
https://emedicine.medscape.com/article/1065086-print

Jul 9th, 2018 - Background Drug-induced lupus erythematosus (DILE) is a variant of lupus erythematosus that resolves within days to months after withdrawal of the culprit drug in a patient with no underlying immune system dysfunction. DILE can arise months to yea...

Drug-Induced Lupus Erythematosus
https://emedicine.medscape.com/article/1065086-overview

Jul 9th, 2018 - Background Drug-induced lupus erythematosus (DILE) is a variant of lupus erythematosus that resolves within days to months after withdrawal of the culprit drug in a patient with no underlying immune system dysfunction. DILE can arise months to yea...

see more →